# SDR FDEA201601170172

- Difficulty date: January 17, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 76,460 hours, 17,202 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67331
- Part serial: 48500
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 LE SLAT, LE SKIN FOUND DENT AT STATION XOS 823.5.  CARRIED OUT DOUBLER REPAIR IAW SRM 57-40-02-2R FIG 201 REPAIR 2 & EA 1-5750-T0322778 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 57503266 FOR WORK DETAILS.
